# SDR DALA1521770651

- Difficulty date: June 14, 2012
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 77,277 hours, 33,658 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND DELAMINATION ON LT OTBD FLAP FWD SIDE APPROXIMATELY 3.5" FROM T/E, 105" FROM OTBD EDGE DENT IS 2" X 2" INSTALLED PERMANENT REPAIR IAW SRM 57-53-01 AND ERA 469635, -14 1123728.
